On a generalization of a theorem of Nash-Williams

Fa├čbender, Bert (1991) On a generalization of a theorem of Nash-Williams.
Published in: Journal of combinatorial theory : Series B Vol. 52 (1). pp. 42-44.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr87-043
Depositing User: Bert Fa├čbender
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 09:04
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/43